# SDR UIEA2024022100097

- Difficulty date: February 23, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 94,955 hours, 16,130 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FND M/D CGO SUBSTITUTE TRACK CRACK AT STA 1485 LBL 75.92( 1) PERFORM JOB IAW WORKSHEET #40066 AND DWG #65B38251 SHEET 62 REV A, SHEET 32 REV -, 14440802, SHEET 3 REV B 2) JOB COMPLETED AND CONDITION CHECK NORMAL. )
